# SDR USAA960233

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274US
- Make and model: Boeing 737-2B7
- Aircraft serial: 22886
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 1016
- Part time: 35,486 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND 1 INCH BY 2 INCH CORRODED AREA FLOOR BEAM UPPER T-CAP BS 1016 LBL 3 INCHES.  INSTALLED T-CAP, REPAIR PLUS 2.6 LB WT CHANGE, REPAIRED PER SRM 53-10-9.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
